The Capelli identity and unitary representations
Compositio Mathematica, Tome 81 (1992) no. 3, p. 247-260
@article{CM_1992__81_3_247_0,
     author = {Sahi, Siddhartha},
     title = {The Capelli identity and unitary representations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {3},
     year = {1992},
     pages = {247-260},
     zbl = {0758.22008},
     mrnumber = {1149169},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_3_247_0}
}
Sahi, Siddhartha. The Capelli identity and unitary representations. Compositio Mathematica, Tome 81 (1992) no. 3, pp. 247-260. http://www.numdam.org/item/CM_1992__81_3_247_0/

[B] B. Boe, Homomorphisms between Generalized Verma Modules, Trans. Amer. Math. Soc. 288 (1985), 791-799. | MR 776404 | Zbl 0568.17004

[FK] J. Faraut and A. Koranyi, Function Spaces and Reproducing Kernels on Bounded Symmetric Domains, J. Funct. Anal. 88 (1990), 64-89. | MR 1033914 | Zbl 0718.32026

[G] A. Guillemonat, On Some Semi-spherical Representations of a Hermitian Symmetric Pair of Tubular Type, Math. Ann. 246(1980), 93-116. | MR 564679 | Zbl 0499.22016

[JV] H. Jakobsen and M. Vergne, Wave and Dirac Operators and Representations of the Conformal Group, J. Funct. Anal. 24(1977), 52-106. | MR 439995 | Zbl 0361.22012

[KaV] M. Kashiwara and M. Vergne, Functions on the Shilov Boundary of the Generalized Half Plane, Non-Commutative Harmonic Analysis, Lect. Notes Math. 728, Springer, 1979, pp. 136-176. | MR 548329 | Zbl 0416.22006

[KorW] A. Koranyi and J. Wolf, Realization of Hermitian Symmetric Spaces as Generalized Halfplanes, Ann. of Math. 81 (1965), 265-268. | MR 174787 | Zbl 0137.27402

[KosR] B. Kostant and S. Rallis, Orbits and Representations Associated to Symmetric Spaces, Amer. J. Math. 93 (1971), 753-809. | MR 311837 | Zbl 0224.22013

[KosS] B. Kostant and S. Sahi, The Capelli Identity, Tube Domains and the Generalized Laplace Transform, Adv. Math. 87 (1991), 71-92. | MR 1102965 | Zbl 0748.22008

[KuR] S. Kudla and S. Rallis, Degenerate Principal Series and Invariant Distributions, Israel J. Math. 69 (1990), 25-45. | MR 1046171 | Zbl 0708.22005

[M] C. Moore, Compactifications of Symmetric Domains II. The Cartant Domains, Amer. J. Math. 86 (1964), 358-378. | MR 161943 | Zbl 0156.03202

[RV] H. Rossi and M. Vergne, Analytic Continuation of the Holomorphic Discrete Series of a Semi-simple Lie Group, Acta Math. 136 (1976), 1-59. | MR 480883 | Zbl 0356.32020

[S] B. Speh, Degenerate Series Representations of the Universal Covering Group of SU(2, 2), J. Funct. Anal. 33 (1979), 95-118. | MR 545386 | Zbl 0415.22012

[VZ] D. Vogan and G. Zuckerman, Unitary Representations with Non-Zero Cohomology, Comp. Math. 53 (1984), 51-90. | Numdam | MR 762307 | Zbl 0692.22008

[W] N. Wallach, The Analytic Continuation of the Discrete Series II, Trans. Amer. Math. Soc. 251 (1979), 19-37. | MR 531967 | Zbl 0419.22018